Agler, J and Young, NJ orcid.org/0000-0003-2707-1450 (2017) Realization of functions on the symmetrized bidisc. Journal of Mathematical Analysis and Applications, 453 (1). pp. 227-240. ISSN 0022-247X
Abstract
We prove a realization formula and a model formula for analytic functions with modulus bounded by 1 on the symmetrized bidisc G = def {( z + w , z w ) : | z | < 1 , | w | < 1} . As an application we prove a Pick-type theorem giving a criterion for the existence of such a function satisfying a finite set of interpolation conditions.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 The Authors. Published by Elsevier Inc. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY). |
Keywords: | Analytic functions; Hilbert space model; Schur class; Pick theorem |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Apr 2017 10:42 |
Last Modified: | 23 Jun 2023 22:27 |
Published Version: | https://doi.org/10.1016/j.jmaa.2017.04.003 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jmaa.2017.04.003 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:114690 |